# SDR DLM88091269

- Difficulty date: June 23, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 53,176 hours, 40,247 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS ON RT MLG SUPPORT FITTING BEARING BORE.  BEARING BORE WAS CLEANED UP IAW DWG SR09570087 AND EA 09-093855-03AD 0204.  NO CRACKS FOUND IAW 09-093855-03AD 0104.
